... though I do have anxiety issues.
BuSpar - I was on 50 mg of Amitriptyline for 8 years due to a bladder disease, not depression, even?
- 21 Nov 2013 by tilliebug45
- 24 November 2013
- buspar, depression, anxiety, insomnia, amitriptyline, sexual dysfunction, ssri induced, bladder, disease
Added 21 Nov 2013:
I do have anxiety issues, but not depression. I was taken off the Amitriptyline and had severe withdrawal symptoms. I started having chronic insomnia and lost all sex drive and functions. My doctor put me on 5mg of Buspar 3x's a day and the side effects are horrible. I have had nausea, feelings of burning up, dizziness, but it has helped me to calm down some. Will these go away, and also will it help my insomnia and sex drive? I have only been taking this for 4 days now, and I know I need to give it some time, but I don't know how long I can take the side effects. I never had depression before, but I am feeling so low and wondering if I will ever be the same again before going on that stupid Amitriptyline. How I wish I had never taken that medicine. Any advice or suggestions will be most appreciated. Thank you!
I don't like buspar at all do to the bad side effects and I didn't notice much change in my anxiety so I stopped it after a week. It's hard switching meds. I never got over the dizzy sick to my tummy feeling so I stopped after talking to my dr.
I was on Buspar for 3 months. It took a month for it to start working. It did help after the first month. Then I started having side effects (increased anxiety). I stayed with it, but eventually felt it was not helping my anxiety. I tapered off of it.
I found Buspar to be a unpredictable med for me. I have heard others say it does nothing for them and others that it helps.
It usually has low side effects. There are other meds out there that help anxiety, no need to suffer and or cause depression. You may want to discuss this with your doc.
Best to you
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 May 2012 • 1 answer
Sexual Dysfunction, SSRI Induced - I'm 36 & have been on an SSRI/SNRI (currently Cymbalta) since age
Updated 21 Aug 2015 • 3 answers
Updated 26 Feb 2015 • 4 answers
Updated 14 Jun 2016 • 3 answers
Updated 31 Oct 2018 • 1 answer